Journal article icon

Journal article

A boundary preserving numerical algorithm for the Wright-Fisher model with mutation

Abstract:

The Wright-Fisher model is an Itô stochastic differential equation that was originally introduced to model genetic drift within finite populations and has recently been used as an approximation to ion channel dynamics within cardiac and neuronal cells. While analytic solutions to this equation remain within the interval [0,1], current numerical methods are unable to preserve such boundaries in the approximation. We present a new numerical method that guarantees approximations to a form of Wri...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10543-011-0351-3

Authors


Dangerfield, CE More by this author
MacNamara, S More by this author
Burrage, K More by this author
Journal:
BIT NUMERICAL MATHEMATICS
Volume:
52
Issue:
2
Pages:
283-304
Publication date:
2012-06-05
DOI:
EISSN:
1572-9125
ISSN:
0006-3835
URN:
uuid:2802986b-3810-46f1-944a-5188fa22e4a6
Source identifiers:
341697
Local pid:
pubs:341697

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP